# SDR DALA13044723732

- Difficulty date: September 14, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N3732J
- Make and model: Boeing 737832
- Aircraft serial: 30380
- Aircraft time: 36,420 hours, 19,041 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TESTING OF EMERGENCY LIGHTS, BATTERY PACK FAILED CAPACITY TEST.  MX REPLACED BATTERY PACK.  OPS CHECKED OK.
